An associated maximization problem for two-person nonzero-sum separable games

Westphal L.C. (1976) An associated maximization problem for two-person nonzero-sum separable games. Mathematical Programming, 10 1: 124-133. doi:10.1007/BF01580657


Author Westphal L.C.
Title An associated maximization problem for two-person nonzero-sum separable games
Journal name Mathematical Programming   Check publisher's open access policy
ISSN 0025-5610
Publication date 1976
Sub-type Article (original research)
DOI 10.1007/BF01580657
Volume 10
Issue 1
Start page 124
End page 133
Total pages 10
Publisher Springer-Verlag
Subject 2604 Applied Mathematics
2600 Mathematics
2213 Safety, Risk, Reliability and Quality
1803 Management Science and Operations Research
1712 Software
1704 Computer Graphics and Computer-Aided Design
1700 Computer Science
2200 Engineering
Abstract It has been shown that two-person zero-sum separable games are associated with a maximization problem involving the cones and dual cones of the generalized moments of the players' mixed strategy sets. In this note it is observed that those results extend almost immediately to two-person nonzero-sum separable games, but that the n-person extension does not follow except in a special case.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 06:30:39 EST by System User